# SDR USAA051312

- Difficulty date: November 1, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 15,793 hours, 15,793 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172205
- Condition: Corroded
- Location: -Y1292 Between F
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED -Y1292 BETWEEN FS 66 AND 68; CORRODED LEVEL 1; TASK JA-260-53500.  REMOVED AND REPLACED BEAM PER SRM 51-72-11, DEFECT SIZE: .040"D BY 1" BY 4".
